# SDR ASOA20161015049

- Difficulty date: October 15, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,859 hours, 23,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND PAX DOOR HAS SEVERAL DAMAGED AREAS CAUSING SIDE PANELS TO BUCKLE AT TOP STEP. REPLACED DAMAGED RISER PANEL AFT SIDE PAX DOOR WITH NEW RISER PANEL IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND BOMBARDIER DRAWING 601R317071 REV E.  R & R CRACKED MOTOR ASSIST SUPPORT BRACKET IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND DRAWING  601R317745.
